# SDR 2007FA0000813

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: General aviation
- Aircraft: N2702R
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R35252
- Aircraft time: 6,441 hours
- Engine: Lyc IO360A1A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 7847504
- Condition: Cracked
- Location: Wing
- Part time: 6,441 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND DURING INSPECTION.  CRACKS FOUND IN LOWER RELIEF EDGE MADE USE OF REPAIR KIT P/N: 767 - 397 NOT POSSIBLE. THE CRACK REQUIRED REPLACEMENT OF ENTIRE RIB ASSY WITH NEW PART 78475-004 (AN IMPROVED PART). HAVE DIGITAL PHOTOS OF THE CRACKED RIB, THE CRACKS ARE CAUSED BY FLEXING OF THE SPAR BY THE LANDING GEAR SIDE BRACE DUE TO SIDE LOADS DURING LANDING. IF NO REPLACED I DON'T SEE AN INFLIGHT FAILURE, BUT COULD SEE POSSIBILITY OF LANDING GEAR COLLAPSE.
